Calpol SixPlus Sugar Free 140ml
The paracetamol in Calpol SixPlus Suspension is used to relieve pain such as teething pain and toothache, headache, migraine, neuralgia, sore throa...
View full detailsThe paracetamol in Calpol SixPlus Suspension is used to relieve pain such as teething pain and toothache, headache, migraine, neuralgia, sore throa...
View full detailsExcedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and a...
View full detailsPanadol Actifast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast...
View full detailsSolpa-Extra can be taken by adults and children over 12 years old. Do not take with any other medicines containing paracetamol. How To Take Solpa-E...
View full detailson orders over €45
included with every order
Book a Pharmacist Video Call
Find your local store